MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER PRIME HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER PRIME HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M004P5031THN40
Medical Device Problem Codes Material Deformation (2976); Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of returned product revealed a kink at the distal section caused by a bent center support observed under x-ray and confirmed after dissection; consequently, confirming the reported complaint, this condition of the center support could also have caused the ingress of fluids within the distal end; additionally, the device passes functional and electrical testing.Visual inspection failed due to the kink at the distal section and the broken adhesive.
 
Event or Problem Description
Reportable upon analysis completed on 25feb2019.It was reported that there was a temperature sencing issue and a catheter kink occurred.A blazer prime catheter was selected for a ablation procedure.Upon opening the package it was noted that the distal tip was bent.It was noticed that immediately upon initiating radiofrequency ablation the generator reached max temp of 50c.The power never got above 5w.The maestro 4000 generator was tested after the procedure and normal function was confirmed.No patient complications were reported.Analysis of the device revealed fluid ingress and broken adhesive.

Brand Name
BLAZER PRIME HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8390831
Report Number2134265-2019-02043
Device Sequence Number16590408
Product Code LPB
UDI-Device Identifier08714729803607
UDI-Public08714729803607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberM004P5031THN40
Device Catalogue Number87122
Device Lot Number22327640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/05/2019
Patient Sequence Number1